# SDR SIMA2012052007

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 20,625 hours, 17,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE WALL EXIT LIGHT OUT AT SEAT 3BC.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM.  OPS CHECKED GOOD IAW W/C 33-700-17.   AIRCRAFT RETURNED TO SERVICE.
